# SDR R61A201411051161

- Difficulty date: November 5, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 26,636 hours, 19,882 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, R2 DOOR STOPS 1, 2, 3, STOP HARDWARE IS CORRODED.  MX R & R R2 DOOR STOPS 1, 2, 3, STOP HARDWARE IAW AMM 52-42-23, PN PE21094403006A, BOLT.
